# SDR NSVA20070193

- Difficulty date: July 22, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N194CJ
- Make and model: Saab 340B
- Aircraft serial: 340B194
- Aircraft time: 32,508 hours, 37,967 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Damaged
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LEFT NOSE GEAR TIRE MISSING CHUNK OF THREAD 4" BY 10, ABORTED TAKEOFF.  REMOVED AND REPLACED NOSE TIRES PN OFF L AND R 5006227 SN (L) OCT01-03561 OCT01-0284 (R) FEB94-1617/JUL97-0103 PN ON (L+R) 5006227 SN (L) NOV98-2479 (R) MAY04-3130 DONE IAW 32-41-1S.
